Welcome, Guest. Please login or register.
June 15, 2024, 01:41:50 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 773732
  • Total Topics: 66406
  • Online Today: 364
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 0
Guests: 328
Total: 328

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switch Delstrigo to Dovato  (Read 2762 times)

0 Members and 1 Guest are viewing this topic.

Offline Nick_

  • Member
  • Posts: 9
Switch Delstrigo to Dovato
« on: December 28, 2023, 10:20:32 am »
Hi folks,

I was switched today from Delstrigo to Dovato. Although I was feeling perfectly well on Delstrigo, a DEXA scan revealed significant BMD loss and so I was switched to Dovato.
I was warned about the possible neuro psychiatric adverse effects of DTG in Dovato and so those of you who had been on this regimen, could you share your experience so far?
Thank you,
Nick

Diagnosed 04.2013 VL 5300/CD4 535
08.2017 RPV+ABC/3TC VL <40/CD4 630
09.2023 DOR/TDF/3TC  VL <20/CD4 1140
12.2023 DTG/3TC  VL n.a./CD4 n.a.

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 22,547
  • Threads: @jim16309
    • Social Media: Threads
Re: Switch Delstrigo to Dovato
« Reply #1 on: December 28, 2023, 10:29:12 am »
I have been taking DTG since 2014. It's been excellent for me, but it's not everyone's cup of tea.

There are plenty of stories of people with great experiences and some not-so-great, just like any drug. Try it and see if it works for you, and if not, switch. Good luck.
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

My Instagram
Threads

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 22,547
  • Threads: @jim16309
    • Social Media: Threads
Re: Switch Delstrigo to Dovato
« Reply #2 on: December 28, 2023, 10:34:01 am »
I should mention it's been excellent 99% of the time. I did get nightmares & insomnia at first, but I switched to taking it in the morning, and that settled down.

https://www.aidsmap.com/news/aug-2017/taking-dolutegravir-morning-may-avert-insomnia
« Last Edit: December 28, 2023, 10:36:58 am by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

My Instagram
Threads

Offline Nick_

  • Member
  • Posts: 9
Re: Switch Delstrigo to Dovato
« Reply #3 on: December 28, 2023, 11:24:21 am »
Thanks a lot, Jim! Much appreciated.

Offline Matths

  • Member
  • Posts: 96
Re: Switch Delstrigo to Dovato
« Reply #4 on: February 10, 2024, 11:39:01 am »
Hi, I have been on Dovato since it was introduced to the market, UD since then and happy. Having vivid dreams occasionally triggered by life stress but aside of that no observations. I havenít missed a single dose and take it when I start my day. Only advice: donít miss a dose. Best Matt

Offline Nick_

  • Member
  • Posts: 9
Re: Switch Delstrigo to Dovato
« Reply #5 on: February 12, 2024, 04:02:59 pm »
Thanks, Matt.
I gave up Dovato due to unbearable headaches. I thought I was having high blood pressure but it was not the case.
I switched to Pifeltro+Descovy (DOR+FTC/TAF) and so far I feel great.

Offline Dogman

  • Member
  • Posts: 35
Re: Switch Delstrigo to Dovato
« Reply #6 on: February 18, 2024, 09:28:50 pm »
Just to add to the information, I switched from Biktarvy to Dovato about 8 months ago.
Slight sleep disruptions - like waking up - like wide awake, after about 3-4 hours of sleep, more dreams than usual, but otherwise no adverse side-effects (knock on wood). I'm a fairly recent member to "the club", apart from a minor blip 4 months after starting Dovato ( went from UD to a VL of 39 ), my CD 4's have gone from high 100's to high 600's and I'm on my first 6 month break from doctor, so guess all will be revealed in another 4 months. All the best to you.

 


Terms of Membership for these forums
 

© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.